Notices of the International Congress of Chinese Mathematicians

Volume 7 (2019)

Number 2

Some contributions of Stephen S.-T. Yau to several complex variables

Pages: 68 – 69

DOI: https://dx.doi.org/10.4310/ICCM.2019.v7.n2.a8

Author

Joseph J. Kohn (Princeton University, Princeton, New Jersey, U.S.A.)

Joseph J. Kohn is a Professor Emeritus of mathematics at Princeton University, where he does research on partial differential operators and complex analysis. Since 1966 he is a member of the American Academy of Arts and Sciences and since 1988 a member of the National Academy of Sciences. In 2012 he became a fellow of the American Mathematical Society. He won the AMS Steele Prize in 1979 for his paper Harmonic integrals on strongly convex domains. In 1990 he received an Honorary Doctorate from the University of Bologna. In 2004, he was awarded the Stefan Bergman Prize for Influential Research.

Published 8 August 2019